OverMusterbated

Patient : Hi doc i have been overmusterbated for 5 years and i have all this side effects now such as fuzzy vision . or i see floats in my vision i am always weak . and i think my brain dose not work efficently . i use Propranolol and Flocsitin . 1.what is another usable medical for me ? 2.whats is perfect dosage for me? for upper medicals
Symptoms:  fuzzy vision , floats in vision, feeling tired all day ,
a lot of depress ,
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have had earaches for several months. I went to a specialist who checked me out and said it was nothing serious. I ...

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: I am a 48 yr old Caucasian female, I have been diagnosed with Narcolepsy and Basilar Artery Migraine disorders. I hav...

Q: HRT. How can I start

Q: I have a small reddish spot on my breast and an area of dimpled skin.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews